MAUDE Adverse Event Report: QIAGEN GMBH THERASCREEN EGFR RGQ PCR KIT

QIAGEN GMBH THERASCREEN EGFR RGQ PCR KIT
Model Number 1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although no injury was reported, a false positive result reported to the physician could cause injury to the patient.Qiagen is reporting this incident in an abundance of caution.Qiagen does not know how the result was used to guide the patient's treatment or the status of the patient.
 
Event or Problem Description
Customer obtained a false positive g719x result using the test and reported it to the physician.Treatment and status of patient unknown.No injury reported.

Brand Name
THERASCREEN EGFR RGQ PCR KIT
Common Device Name
THERASCREEN EGFR RGQ PCR KIT
Manufacturer (Section D)
QIAGEN GMBH
qiagen strasse 1
hilden, nrw 40724
GM  40724
MDR Report Key9845345
Report Number3004013603-2020-00002
Device Sequence Number742749
Product Code OWD
UDI-Device Identifier04053228002062
UDI-Public04053228002062
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P120022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2020
Device Model Number1
Device Catalogue Number870121
Device Lot Number163035334
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;